Journal of Mathematical Control Science and Applications (JMCSA)

Vol. 4 No. 2 (July-December, 2018), ISSN : 0974-0570


1.  Existence of Three Positive Periodic Solutions of Second-Order Neutral  Functional Differential Equations with Parameters

Author: Binxiang Dai,  Qi Wang and Li Zhang                   DOWNLOAD


2.   Analysis of a Human Malaria Transmission Model with Discrete Delays

Author: C. Chiyaka, W. Garira, S. Dube & Z. Mukandavire                         DOWNLOAD

3.   A Modified Optimal Control for Solving the Nonlinear Programming Problems

Author: M. Anjidani & S. Effati